User Profile
Is there info on cardiac stents causing inflammation, joint pain, head ache-pressure and brain fog?


Did you find this post helpful?
|

User Profile
replied June 10th, 2018
Heart Disease and Heart Attack Answer A63963
Hello and welcome,

I appreciate your concern,

You did not mention the type of stent used,whether drug coated or metallic,when was it inserted and where exactly.
But the symptoms you mentioned are not related to cardiac stents generally.
The common side effects of cardiac stents are,

Allergic reaction to medication,metals or dyes used in the procedure,
Bleeding,
Complete blockage of the vessel,
Infection of the vessel,
Breathing difficulties due to anesthesia mostly.
A heart attack.


I hope this is helpful,
Wishing you the best of health.


|
Did you find this post helpful?
Must Read
What happens during a heart attack? Get heart attack facts here....
What causes a heart attack? Are women more likely than men to have a heart attack? We review the risk factors and causes of heart attack here....
Can you identify early signs and symptoms of a heart attack? Are women heart attack symptoms different than men? Click here to learn when to seek help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Heart Disease and Heart Attack , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.